By Topic

Perturbed optimal control problems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Clarke, F.H. ; Universite de Montreal, Montreal, P.Q., Canada

We examine a family of problems obtained by perturbing infinite-dimensionally the dynamics of an optimal control problem. A formula is derived for the generalized gradient of the associated value function, one which specializes to yield, for instance, information about ordinary directional derivatives. Several examples are discussed.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 6 )